You are here

Analytic growth rate of gravitational instability in self-gravitating planar polytropes

TitleAnalytic growth rate of gravitational instability in self-gravitating planar polytropes
Publication TypeJournal Article
Year of Publication2019
AuthorsDurrive, J-B, Langer, M
JournalJournal of Fluid Mechanics
Volume859
Pagination362 - 399
Date Published01/2019
ISSN0022-1120
URLhttps://www.cambridge.org/core/product/identifier/S0022112018008376/type/journal_article
DOI10.1017/jfm.2018.837
Short TitleJ. Fluid Mech.
Refereed DesignationRefereed
Equipes concernées: 
Subscribe to Syndicate